Posted by: Anonymous | 2009-06-08


I have been on Lexamil now for almost a month. My only issue at this stage is sexually related. I still have sex drive although it may have decreased a little but have found great difficulty in reaching orgasm wether on my own or with my partner. I am female in my early 30s. I need to continue taking lexamil as it is helping my depression but I need to ask what can be done to improve on the sex issue.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Lexamil and other SSRI type antidepressants do cause sexual disorders. Try using a cream like Afrodite (you can buy this at Dischem) - it is something you can use to increase sensitivity. Try also to take a bit more time with foreplay. If this does not help, you may need to discuss with your doctor and consider using another kind of antidepressant.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.